Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

On IUI treatment, oozing out of progestrone capsule through vagina, have retroverted uterus. Solution?

hi doctor ,I had done IUI on this monday and Tuesday and my doctor recommended me to use progestrone capsule throung vagina as i used it and lied down for more than 40 mins it was not absorbed all the medicine came out from vagina is it because of my retroverted uterus , please make me clear what should i do now ???????????
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The vaginal insertion of softules of micronised progesterone are advisable to be inserted before going to the bed so that the drug gets absorbed properly overnight. You can also puncture the softule with a pin and then insert it vaginally.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor